On new characterizations of semi-Ti spaces, where i=0,1/2

Nobuyuki Araki, Maximilian Ganster, Haruo Maki, Akihiro Nishi

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)551-555
JournalScientiae mathematicae Japonicae
Volume64
Issue number3
Publication statusPublished - 2006

Cite this

On new characterizations of semi-Ti spaces, where i=0,1/2. / Araki, Nobuyuki; Ganster, Maximilian; Maki, Haruo; Nishi, Akihiro.

In: Scientiae mathematicae Japonicae, Vol. 64, No. 3, 2006, p. 551-555.

Research output: Contribution to journalArticleResearchpeer-review

Araki, N, Ganster, M, Maki, H & Nishi, A 2006, 'On new characterizations of semi-Ti spaces, where i=0,1/2' Scientiae mathematicae Japonicae, vol. 64, no. 3, pp. 551-555.
Araki, Nobuyuki ; Ganster, Maximilian ; Maki, Haruo ; Nishi, Akihiro. / On new characterizations of semi-Ti spaces, where i=0,1/2. In: Scientiae mathematicae Japonicae. 2006 ; Vol. 64, No. 3. pp. 551-555.
@article{3eb883f2c5f947899fe5ab36b7623e82,
title = "On new characterizations of semi-Ti spaces, where i=0,1/2",
author = "Nobuyuki Araki and Maximilian Ganster and Haruo Maki and Akihiro Nishi",
year = "2006",
language = "English",
volume = "64",
pages = "551--555",
journal = "Scientiae mathematicae Japonicae",
issn = "1346-0862",
number = "3",

}

TY - JOUR

T1 - On new characterizations of semi-Ti spaces, where i=0,1/2

AU - Araki, Nobuyuki

AU - Ganster, Maximilian

AU - Maki, Haruo

AU - Nishi, Akihiro

PY - 2006

Y1 - 2006

M3 - Article

VL - 64

SP - 551

EP - 555

JO - Scientiae mathematicae Japonicae

JF - Scientiae mathematicae Japonicae

SN - 1346-0862

IS - 3

ER -